# SDR IPXA09M55920

- Difficulty date: May 7, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED L/E UPPER SKIN FOUND CRACKED DURING BEADED DOUBLER REPAIR AT STA XORS 571, SLAT TRACK NR 10 VICINITY.  CRACK AT AFFECTED AREA TRIMMED OFF PER EN 1234-09.  HFEC AND 10X VISUAL INSP C/O ON TRIMMED EDGE, FOUND NO CRACK OR CORROSION.  EXT REPAIR DOUBLERS AND FILLER FAB PER EN 1234-09.  REPAIR PARTS INSTALLED AS PER EN1234-09.
